Mood swings, anger, sleepless and abdominal cramps and I am on birth control pills for endromectious?
Possible side effect. There are many different birth control pills--and most of the time you can find one that doesn't cause bothersome side effects. Mood swings are one possible effect, but changing pills can be helpful. Sleeplessness isn't a common side effect, and can be due to many things. Abdominal cramps may even be due to your endometriosis. Talk with your gyno about options.
I have lower back pains and cramps day after period ends for three days and on birth control pills for a year. Could it still be endometriosis?
Yes. See your doctor for follow up.
I am getting a big reaction to my new birth control pills. Big mood swings, weight gain, and my breasts have gotten significantly larger. Normal?
Should get better. If you have just started the pill, your symptoms may be normal. As your body becomes accustomed to the hormones in your pills, your symptoms should get better. If your symptoms have not resolved by the end of your third or fourth pack of pills, then you may need to change to a different pill.
Change Pills. Go with a lower estrogen dose pill if you are not already on the lowest.
I had a bad reaction going off birth control pills (weight gain, acne, mood swings). Is there a way to ease off them to make the transition easier?
Maybe.. Mood swings, pms, can be controlled with an ssri such as zoloft (sertraline). Acne can be treated with several different options. Weight gain can be treated with exercise and nutrition. I hope this helps.
I'm not on birth control. I have been having stomach cramps, back pain and mood swings the last couple days. Will I be getting my cycle soon?
What day are you on? Most women will have a menstrual cycle every 21-35 days. Without knowing where you are in your cycle now it would be impossible to predict when your next one is coming.
So I started new birth control pills 2 weeks ago. Are these common side effects? - nausea, body aches, stomach cramps, headaches, ovaries aching, etc
Maybe. It is possible it is from the birth control. The only way to know for sure would be to do 1 of 2 things: continue and see what happens, or stop medicaiton until after period, see what happens, and try restarting. If it happens again then it is the medication. If you get better it wasn't. Use back up protection in meantime.
Yes. But usually not all at once. Oftentimes these sorts of symptoms will subside after a couple of cycles, but make sure you are on a low dose pill. The body aches and headaches are a particular concern so if they don't get better soon you need to talk to your doctor.
Hello, I am a victim of irregular periods. Everytime I go to OBGYN they try to put me on Birth control pills. Because I would bleed so bad I dont have fibroid or endometriosis I want more kids in the future and its so hard to get pregnant. Help me?
Current goals. The first step is to determine your immediate goals. If you desires pregnancy right now then your Obgyn can focus on treatment plans to assist ovulation. If your immediate goal is cycle regulation or treatment of heavy periods then options such as Mirena IUD or other forms of contraception should be investigated.
Can get pregnent. Needs to see infertility specialist.
Which birth control pills are best for treating endometriosis, and what features make them effective?
All pills. All standard pills are helpful in treating the symptoms of endometriosis. The progestin dominance of the pills is most likely what is helpful.